MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The complaint/event involved a 14" ext set w/0.2 micron filter, clave® clear, clamp, rotating luer.The reporter stated that, during injection of a radioactive tracer during the stress portion of a myocardial perfusion imaging (mpi stress) test, the patient's patent foramen ovale (pfo) filter malfunctioned and ruptured.Unspecified tracer leaked and landed on the ecg tech and the patient.All involved and the area needed to be decontaminated and the patient needed to have the procedure redone.The leak was right at the rectangle of the filter.There was unexpected or prolonged care.There was no report of any specific human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
Received a photo from the customer.No conclusions could be made from the provided photo.One used list# mc9013, 14" ext set w/0.2 micron filter, clave¿ clear, clamp, rotating luer; lot# unknown --> one used list# unknown, micro clave; lot# unknown.The filter was observed to have some cold form damage.The reported complaint of a leak could be confirmed.The returned sample was tested and a leak was observed on the side of the filter.The probable cause is from an external force during use leading to a crack.The device history record could not be reviewed because no lot number was identified.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE® CLEAR, CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21607649
Report Number9617594-2025-00476
Device Sequence Number18460382
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public00887709039391
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC9013
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PATENT FORAMEN OVALE (PFO) FILTER, MFR UNK; UNSPECIFIED IMAGING EQUIPMENT, MFR UNK; UNSPECIFIED RADIOACTIVE IMAGING TRACER, MFR UNK
Patient SexUnknown